MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC
Model Number ALLURA XPER FD20 OR TABLE
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's host computer was unable to boot, preventing a full system boot.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the system was not in clinical use when the issue was identified.The philips field service engineer (fse) inspected the system on site and confirmed that the system¿s host pc would not boot up.Upon troubleshooting, the fse found that the pc was not booting to operation.To resolve the issue, the fse replaced the host pc, recovered the application software and restored from the ghost cd.The defective host pc was returned to philips for further analysis; however, the supplier¿s evaluation could not determine the cause of the host pc failure.Following replacement, the system was returned to good working order.The fda establishment registration number [fei] has been updated and reported to the fda, changing from 3003768277 to 3042175844, effective december 21, 2025.This change reflects as administrative registration update only.There have been no changes to the registered owner/operator, official correspondent, legal entity name, physical establishment address, manufacturing processes, or to the design, specifications, intended use, or manufacturing processes of any listed devices.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM, X-RAY, ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24464296
Report Number3003768277-2026-100903
Device Sequence Number18467597
Product Code IZI
UDI-Device Identifier00884838059085
UDI-Public(01)00884838059085
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20 OR TABLE
Device Catalogue Number722023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown